# SDR 95ZZZX7063

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fs 1168-1178
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT PER CPC TASK CARD C53-224-04, THE FLOOR STRUCTURE SHEAR WEB WAS FOUND CORRODED BEYOND SRM LIMITS BETWEEN BS 1168 -BS 1178 AND LBL 30-LBL 36 (UNDER LT AFT LAVATORY).
